# SDR GTIA9800081

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 417 - ON PREFLIGHT, FOUND FORWARD EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  REMOVED AND REPLACED FORWARD NR 2 AND NR 4 BATTERIES IN BATTERY PACK ON EMERGENCY OVERHEAD LIGHTS.  OPERATIONAL CHECK ON EMERGENCY LIGHTS GOOD DC-9 MAINTENANCE MANUAL 33-50-0.  (M)
